# SDR ASAA2015011510501

- Difficulty date: January 15, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654587574
- Condition: Corroded
- Location: Bs 290-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOP SILL HAS MULTIPLE CORRODED AREAS FROM BS 290 - 344. ACFT GROUNDED.  REMOVED AND REPLACED THE MOP SILL IAW SRM 51 40-02-0G-0 , 53-10-15-1A-1.
